Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Ok should i go to the dr or what?

I took some generic tylonol earlier, for my tooth.....fell asleep and and thought it was time to take them again, but i cant remember what time i took the first dose, It says every 6 hours....i thought it has been that, but now after takeing them agian i am feeling weird, sorta dizzy! it does contain acetaminophen they are 500mgs and it says to take 2 every 6 hours...sould i go to the dr. Im worried i took them too close together and OD or something.....

 
DeeMarie87

Asked by DeeMarie87 at 2:52 AM on Aug. 11, 2010 in Health

Level 27 (30,737 Credits)
This question is closed.
Answers (7)
  • I'd be surprised if you're dizziness is due to taking too much medication. Those parameters are made very carefully, so that even if you do take a little too much, you should be ok. For example, prescription doses are sometimes up to twice as much as non-prescription doses. Have you ever had a reaction before? Look on the bottle and see what the side-effects are. And, yeah, go ahead and call your doctor if the dizziness persists or gets more severe.
    Adelicious

    Answer by Adelicious at 3:05 AM on Aug. 11, 2010

  • you could call the hospital and ask for an advice nurse
    DomoniqueWS

    Answer by DomoniqueWS at 2:54 AM on Aug. 11, 2010

  • I'm not sure, but if it makes you feel any better, I know that you can actually take 2 500mg tablets every 4 hours. If you're feeling odd, then trust your instincts.
    Erin814

    Answer by Erin814 at 2:55 AM on Aug. 11, 2010

  • I would call my doctor .
    AdrianaS

    Answer by AdrianaS at 2:56 AM on Aug. 11, 2010

  • My friend used to pop 6 tylenol every time she got a headache... I think it takes like 20 in a 24 hour period to OD on them, but if you're concerned, you can always call your doctor.
    MomtoElliett

    Answer by MomtoElliett at 3:00 AM on Aug. 11, 2010

  • I think you are alright but call your doctor to be on the safe side.
    mamaofficer

    Answer by mamaofficer at 3:08 AM on Aug. 11, 2010

  • you should be fine
    Mom2Rylin

    Answer by Mom2Rylin at 3:13 AM on Aug. 11, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN